I think this represents a contact dermatitis as well. Certainly I am not in a position to give you medical advice for your case, but you might ask your plastic surgeon if he or she thinks it would be wise to apply over-the-counter hydrocortisone cream to these areas.
I hope this has been helpful.
Robert D. Wilcox, MD
Rash around neck after breast surgery
It appears you have a possible reaction to gauze dressings, adhesive, surgical gloves, or the products used to prep you for surgery, perhaps even a reaction to one of the medications you were given. It may take a bit of time to resolve itself. Speak with your surgeon to see if he/she can recommend the best course of action, and what products to relieve the irritation.
Rash around neck
Thanks for your photos and question. Best to follow up with your physician to evaluate a rash. It may be a reaction to a medication. Best of luck.
Rash after breast augmentation.
The distribution and appearance of this points to hypersensitivity response (allergic or contact dermatitis) from surgical prep--soap or detergents, usually with high iodine content and ability to kill most skin surface bacteria. Moisturizers and cortisone creams will easily treat this.
Surgical skin preps (and peri-operative antibiotics) can sometimes also leave the skin susceptible to tinea corporis (fungal skin infection) for which Lotrimin topical ointment is the treatment. This is available over the counter at your drugstore. It won't harm your skin if the dermatitis is simply allergic in nature, and you can treat the dermatitis with topical hydrocortisone, also available without prescription at your pharmacy.
Use both and this should resolve promptly. If not, see a Dermatologist who can take scrapings and look at them under the microscope for a more definitive diagnosis. Best wishes! Dr. Tholen
Rash around neck post breast augmentation
Based on the distribution, it looks like a delayed allergic reaction to whatever prepping agent that was used. We to try wash it all off after surgery, but sometimes due to where the drapes are lying over that area, it gets missed unfortunately. It should go away with time. Hydrocortisone cream should help, but sometimes it just needs to run its course.
Rash around neck after BA
Thank you for your question and I am sorry to hear of your rash. I would first reach out to your surgeon for an in-person evaluation for a more definite diagnosis but this appears to be an allergic reaction to something from surgery or from your postoperative garment - bandage, gauze, adhesive, surgical bra, etc. For treatment take a lukewarm shower and use a gentle soap to remove any residue on your skin. Once out of the shower immediately moisturize your skin with a nonallergica ointment such as Aquaphor. If Benadryl has not improved your rash, consider a topical hydrocortisone cream. Hope this helps.
Rash after surgery
Thanks for your inquiry, I suggest you call your doctor to discuss and possibly increase your treatment beside benedryl. Your rash can be caused by medications, skin preparations used at surgery, dressings, etc. It is unlikely that it is the implant itself. Good Luck.